Translator Disclaimer
Feb 2017 New extension of some fixed point results in complete metric spaces
Pradip Debnath, Murchana Neog, Stojan Radenović
Author Affiliations +
Tbilisi Math. J. 10(2): 201-210 (Feb 2017). DOI: 10.1515/tmj-2017-0037

Abstract

We provide some new fixed point results which are inspired by the works of Suzuki and Kannan. The results are proved using the properties of sequentially convergent mappings and $A$-contractions. Existence and uniqueness of fixed points of self maps satisfying certain conditions are investigated in a complete metric space.

Citation

Download Citation

Pradip Debnath. Murchana Neog. Stojan Radenović. "New extension of some fixed point results in complete metric spaces." Tbilisi Math. J. 10 (2) 201 - 210, Feb 2017. https://doi.org/10.1515/tmj-2017-0037

Information

Received: 14 November 2016; Accepted: 2 May 2017; Published: Feb 2017
First available in Project Euclid: 26 May 2018

zbMATH: 06786036
MathSciNet: MR3665634
Digital Object Identifier: 10.1515/tmj-2017-0037

Subjects:
Primary: 47H10
Secondary: ‎54E50‎, 54H25

Rights: Copyright © 2017 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
10 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.10 • No. 2 • Feb 2017
Back to Top